# SDR COMA0060834

- Difficulty date: October 14, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 12,396 hours, 11,819 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG AILERON WARNING MESSAGE DURING T/O.  RESET SECU, COULD NOT DUPLICATE.  RESET SECU NR 1 AND 2.
